# SDR USAA950451

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3411 · Pitot/Static System
- Part: Lines
- Condition: Uninstalled
- Location: Instruments
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 8554 - DURING TAKEOFF AT ROTATION, THE AC LOST ALL INSTRUMENTATION.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO PIT.  MAINTENANCE REINSTALLED THE PITOT AND STATIC LINES.  OPERATIONS CHECKED GOOD.  (W)
